# SDR DALA2025032402185

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 64,253 hours, 45,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2 EA) AND INTERNAL DOUBLER BTW STA Y=196/212 AND BTW LONGERONS 28R/29R AT E/E COMPARTMENT. SUMMARY OF NRC 00077: CORROSION LEVEL 2. REPAIR DOUBLER WAS REPLACED PER DWG 9923686-25 REV D, PER B717 SRM 51-41-02-0G AND 51-41-05-0G. CORROSION WAS REMOVED ON INTERCOSTALS (2 EA) BTW STA Y=196/212 AND BTW LONGERONS 28R/29R AT E/E COMPARTMENT PER B717 SRM 51-10-04-0G PAR 26 C. INTERCOSTALS (2 EA) BTW STA Y=196/212 AND BTW LONGERONS 28R/29R AT E/E COMPARTMENT ORIGINAL THICKNESS OF 0.050IN AND REMAINING THICKNESS IS 0.042IN AND THEREFORE THIS AREA IS WITHIN LIMINTS PER B717 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 4 C FIG 103 AND DC-MD/BOEING NDT SPM PART 4, 04-00-06 PAR 4 FIG 9. (LP #0870650)
